# SDR 96ZZZX5565

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2556Z
- Make and model: Piper PA-23-250
- Aircraft serial: 278054048
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: 400235
- Condition: Broken
- Location: Nlg Drag Link
- Part time: 8,500 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACFT IS USED IN A PART 135 CHARTER OPERATION.  THE ACFT WAS RETURNING WITH ONE PILOT AND ONE PAX ABOARD.  THE ACFT MADE A NORMAL LANDING AND ROLL-OUT, HOWEVER, WHILE TAXIING TO PARKING THE LANDING GEAR UNSAFE HORN BECAME AUDIBLE AND THE PILOT NOTICED THE NLG (DOWN AND LOCKED) GREEN LIGHT INDICATOR WAS NOT LIGHTED.  THE ACFT WAS STOPPED IMMEDIATELY AND SHUT-DOWN.  AN INITIAL INSP BY A MECH REVEALED THAT THE BOLT SECURING THE UPPER DRAG LINK TO THE AIRFRAME WAS CRACKED AND PARTIALLY SHIFTED FROM ITS ORIGINAL LOCATION.  THE ATTACH FITTINGS WHICH CONNECT THE UPPER DRAG LINK TO THE AIRFRAME WERE CRACKED AND PARTIALLY TWISTED FROM ORIGINAL POSITION.
